A certain integral formula for the solution of ordinary differential equations
Differencialʹnye uravneniâ, Tome 5 (1969) no. 9, pp. 1652-1662
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_9_a11,
author = {N. Z. Gabbasov and E. S. Chichkin},
title = {A certain integral formula for the solution of ordinary differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1652--1662},
year = {1969},
volume = {5},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_9_a11/}
}
N. Z. Gabbasov; E. S. Chichkin. A certain integral formula for the solution of ordinary differential equations. Differencialʹnye uravneniâ, Tome 5 (1969) no. 9, pp. 1652-1662. http://geodesic.mathdoc.fr/item/DE_1969_5_9_a11/